# SDR UALA2011012600424

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 36,349 hours, 9,206 cycles
- Engine: Pwa PW4052
- System (JASC): 2710 · Aileron Control System
- Part: Roller
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLT CONTROL CHECK AILERON STIFF AT MID ROLL. SOMETIMES LT SOMETIMES RT SIDE.   FOUND AILERON CENTERING ROLLER WORN & FLATSPOTTED.  REPLACED ROLLER IAW IPC.  OPS CHECKED GOOD. CONTROL WHEEL SMOOTH FULL TRAVEL.
